MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/13651500050518145

Медицинская библиотека · International journal of psychiatry in clinical practice · 2000

Priapism associated with risperidone treatment.

Sirota P, Bogdanov I

СтатьяПеревод в очереди

Аннотация

Priapism is the occurrence of sustained and painful erection that does not result from sexual desire and fails to subside despite orgasm. It is often accompanied by pain and tenderness. The aetiologies are idiopathic, alcohol abuse, drug therapy, perinatal trauma and sickle-cell anaemia. It is a very rare adverse effect of psychotropic medications, due to alphaadrenergic receptor blockade. Priapism is reported in a 19-year-old physically healthy mental patient after 4 days of risperidone treatment 2 mg/day. ( Int J Psych Clin Pract 2000; 4: 237 - 239).

Для цитирования: Sirota P, Bogdanov I. Priapism associated with risperidone treatment.. International journal of psychiatry in clinical practice. 2000. DOI: 10.1080/13651500050518145.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.